# SDR UIEA2023121500999

- Difficulty date: December 15, 2023
- Submitted: December 18, 2023
- Operation: Air carrier
- Aircraft: N454PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30812
- Aircraft time: 89,508 hours, 15,073 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Water Separator
- Part number: 25TD47
- Part serial: NSN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMOKE CREW REST EICAS IMMEDIATELY AFTER ROTATION AND A SMELL OF SOMETHING BURNING. EICAS AND SMELL WENT AWAY AFTER 1-2 MINUTES. REPEAT WRITE-UP, REF LP 1723752.( NO FAULTS FOUND IN CMC. PERFORMED FIRE SET SYS GROUND TEST PER AMM 26-11-00, TEST PASS. PERFORMED CONDITIONAL INSPECTION PER AMM 05-51-56, NO DEFECTS NOTED OR FOUND. REMOVED AND REPLACED #1 PACK WATER SEPARATOR COALESCER BAG PER AMM 21-51-05/201, OPS CHECK GOOD. )
